# SDR SWAA2015111045949

- Difficulty date: November 2, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 27,991 hours, 16,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141A8150
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD LOWER FRAME STRAP, CORRODED AT BS 303.9, WL 208.  REPAIRED STRAP IAW EA.
